# SDR DALA2022090105890

- Difficulty date: August 30, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 83,850 hours, 27,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 EMERGENCY LT OVER SEAT 3C MISSING LENS. CORRECTIVE ACTION: REPLACED MISSING COVER 03C PER CMM 33-21-46 OK FOR SERVICE MEL + PLACARD REMOVED. (9204456)
